# SDR ASAA0956123

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,570 hours, 3,338 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Module
- Condition: Faulted
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC FAULT LIGHT DISCOVERED ON PREFLIGHT GROUNDED YES.  FOUND "AUX BAT CHGR INOP" FAULT IN P5 13 MODULE.  PERFORMED FIM 24-31-00-810-801 GROUND VERIFICATION SUCCESSFUL.  OPS NORMAL SEAM C, CONSULTED.
